# SDR WX0A2020022473479

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 68,074 hours, 25,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 791032
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ACTIVATION FAILED TEST/REPLACED BATTERIES"
